Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Does levosetride 5 have steroid? Is backache, weakness, stomach ache common?

does levosetride 5 have steroid . what are its side effect Are back ache, weakness, stomach ache , drowsiness, pain in the bones, and constipation because of it has been prescribed for a throat condition , persistentt swelling inside the throat, hyper plasia folicular ascribed to alergic condition. have earlier under gone total thyrectomy due to folecular variant thyroid carcenoma in 1996. female. also prescribed flomist nasal spray YYYY@YYYY
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  1378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
LEVOCETRIZINE SALT IS THERE IN YOUR MEDICINE BUT NOT STEROID IT IS OUTDATED NOW IT GIVES MORE SIDE EFFECTS THAT RELIEF
YOU CAN STOP AND CAN USE SINGULAR 10 MGM IN MORNING AND TAB ALLEGRA 120 MGM AT NIGHT
AND SYP MUCAINE GEL 2TSF TDS YOU WILL BE OKAY AFTER10 DAYS
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor